淡江大學覺生紀念圖書館 (TKU Library)
進階搜尋


下載電子全文限經由淡江IP使用) 
系統識別號 U0002-0306201411291200
中文論文名稱 屬於Q(I)函數的一些積分不等式的研究
英文論文名稱 On Some Integral Inequalities for Functions belong to Q(I)
校院名稱 淡江大學
系所名稱(中) 數學學系碩士班
系所名稱(英) Department of Mathematics
學年度 102
學期 2
出版年 103
研究生中文姓名 許立佳
研究生英文姓名 Li-Chia Hsu
學號 601190027
學位類別 碩士
語文別 英文
第二語文別 中文
口試日期 2014-05-06
論文頁數 41頁
口試委員 指導教授-楊國勝
委員-張慧京
委員-曾貴麟
中文關鍵字 Hermite-Hadamard型的不等式  Simpson型的不等式 
英文關鍵字 Hermite-Hadamard’s inequality  Simpson’s inequality 
學科別分類 學科別自然科學數學
中文摘要 我們在本文中,建立一些新的函數其三階導數屬於 Q(I) 的 Hermite-Hadamard’s 型和 Simpson’s 型的不等式.
英文摘要 In this paper, we obtain some new inequalities of Hermite-Hadamard’s type and Simpson’s type for functions whose third derivatives belong to Q(I).
論文目次 On Some Integral Inequalities for Functions belong to Q(I). ......................................... 1
Introduction .......................................... 1
Preliminary .......................................... 4
Main Results .......................................... 9
屬於函數的一些積分不等式的研究. .......................................... 21
引言 .......................................... 21
預備工作 .......................................... 24
主要的結論 .......................................... 29
References (參考文獻) .......................................... 41
參考文獻 [1]E. K. Godunova and V. I. Levin, `Inequalities for finctions of a broad class that contains convex, monotone and some other forms of function's in: Numerical Mathematics and Mathematical Physics (Moskov. Gos. Ped. Inst, Moscow, 1985), pp. 138-142 166 (in Russian).
[2]M. S. Moslehian and M. Kian, Jensen type inequalities for Q-class functions, Bull. Aust. Math. Soc. 85 (2012), 128-142, doi:10,1017 / S0004972711002863. }
[3]L. Chun and F. Qi, Integral inequalities for Hermite-Hadamard type for function whose 3rd derivatives are s-convex, Applied Mathematics, 3 (2012), 1680-1885. }
[4]M. Alomari and S. Hussain , Two inequalities of Simpson type for quasi-convex functions and applications, Applied Mathematics E-Notes, 11 (2011), 110-117.
[5]M. E. Ozdemir, M. A. Ardic, and M. Gurbuz, Integral inequalities for functions whose 3rd derivatives belong to Q(I). Math F A (2012), 1-6.
論文使用權限
  • 同意紙本無償授權給館內讀者為學術之目的重製使用,於2014-06-09公開。
  • 同意授權瀏覽/列印電子全文服務,於2014-06-09起公開。


  • 若您有任何疑問,請與我們聯絡!
    圖書館: 請來電 (02)2621-5656 轉 2281 或 來信